BibTeX record journals/eik/Weber83b

download as .bib file

@article{DBLP:journals/eik/Weber83b,
  author    = {Karl Weber},
  title     = {Irredundant Disjunctive Normal Forms of Random Boolean Functions},
  journal   = {J. Inf. Process. Cybern.},
  volume    = {19},
  number    = {10/11},
  pages     = {529--534},
  year      = {1983},
  timestamp = {Fri, 06 Mar 2020 22:02:15 +0100},
  biburl    = {https://dblp.org/rec/journals/eik/Weber83b.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of  Schloss Dagstuhl - Leibniz Center for Informatics